Unique Descriptions of All Spherical Four-Bar Linkages

[+] Author and Article Information
Michael Savage

Mechanical Engineering, Washington State University, Pullman, Wash.

A. S. Hall

School of Mechanical Engineering, Purdue University, Lafayette, Ind.

J. Eng. Ind 92(3), 559-563 (Aug 01, 1970) (5 pages) doi:10.1115/1.3427812 History: Received July 22, 1969; Online July 15, 2010


A notation is presented which produces a complete set of unique mathematical models for the spherical four-bar linkage. The completeness of the set and the uniqueness of the models are proven. Its significance is illustrated, by the direct application of Grashof’s gross-motion classification law to the spherical four-bar linkage. The validity of this application is proven.

Copyright © 1970 by ASME
Topics: Linkages , Motion
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In